# SDR USAA2013112200012

- Difficulty date: November 22, 2013
- Submitted: November 22, 2013
- Operation: Air carrier
- Aircraft: N544UW
- Make and model: Airbus A321-231
- Aircraft serial: 4847
- Aircraft time: 8,294 hours, 2,831 cycles
- System (JASC): 2370 · Audio/Video Monitoring
- Part: Director
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERWING EXIT 2R SHOWS SLIDE ARMED AFTER FLIGHT ATTENDANT ARMED & DISARMED SEVERAL TIMES.  MAINTENANCE COMPLIED WITH RESET OF NR 1 & NR 2 CIDS DIRECTORS IAW TSM24-00-00-810-818.  DOOR SLIDE DISARMED, INDICATION OPERATIONS NORMAL.
